Медицинская библиотека · Cutaneous and ocular toxicology · 2009
Sulfasalazine-induced hypersensitivity syndrome in a 15-year-old boy associated with human herpesvirus-6 reactivation.
Клинический случайСтатьяПеревод в очереди
Аннотация
Drug-induced hypersensitivity syndrome (DIHS) is characterized by high fever, facial edema, diffuse maculopapular eruption, and multiorgan involvement. Human herpesvirus (HHV)-6 reactivation is an accepted criterion for the diagnosis of DIHS and has prognostic importance. We report a 15-year-old boy with juvenile rheumatoid arthritis who developed DIHS due to sulfasalazine, associated with reactivation of HHV-6.
Для цитирования: Balci Didem Didar, Peker Erdal, Duran Nizami, Dogramaci Cigdem Asena. Sulfasalazine-induced hypersensitivity syndrome in a 15-year-old boy associated with human herpesvirus-6 reactivation.. Cutaneous and ocular toxicology. 2009. DOI: 10.1080/15569520802696250.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.